Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A new class of functions of two variables involving Bessel functions of half an odd integer


Author: N. A. Hall
Journal: Bull. Amer. Math. Soc. 42 (1936), 695-698
DOI: https://doi.org/10.1090/S0002-9904-1936-06400-1
MathSciNet review: 1563406
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06400-1